Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Faithful representations of crossed products by endomorphisms

Authors: Sarah Boyd, Navin Keswani and Iain Raeburn
Journal: Proc. Amer. Math. Soc. 118 (1993), 427-436
MSC: Primary 46L55
MathSciNet review: 1126190
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Stacey has recently characterised the crossed product $ A{ \times _\alpha }{\mathbf{N}}$ of a $ {C^{\ast}}$-algebra $ A$ by an endomorphism $ \alpha $ as a $ {C^{\ast}}$-algebra whose representations are given by covariant representations of the system $ (A,\alpha )$. Following work of O'Donovan for automorphisms, we give conditions on a covariant representation $ (\pi ,S)$ of $ (A,\alpha )$ which ensure that the corresponding representation $ \pi \times S$ of $ A{ \times _\alpha }{\mathbf{N}}$ is faithful. We then use this result to improve a theorem of Paschke on the simplicity of $ A{ \times _\alpha }{\mathbf{N}}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L55

Retrieve articles in all journals with MSC: 46L55

Additional Information

PII: S 0002-9939(1993)1126190-X
Keywords: $ {C^{\ast}}$-algebra, endomorphism, covariant representation, crossed product, simple $ {C^{\ast}}$-algebra
Article copyright: © Copyright 1993 American Mathematical Society